# SDR LR7A05011

- Difficulty date: March 6, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 51,745 hours, 32,248 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HST5301 FOUND CRACK ON NLG FWD DOOR ASSY LT HINGE FITTING AT FS 165.  REPAIRED IAW LAC MEA 382-53-05-027.
